# SDR USAASB00148

- Difficulty date: May 19, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Rows 1 - 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND EMERGENCY LIGHTS INOPERATIVE FROM ROW 1 THROUGH 6.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
